# SDR AU980864

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 12036438002
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOOR REAR HINGE BROKEN.
